MathSciNet Relay Station
MathSciNet bibliographic data
MR1096617 (92a:14048) 14K10 (14M25)
Oort, Frans Moduli of abelian varieties and Newton polygons. C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 5, 385–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement